# SDR COMA0660174

- Difficulty date: February 21, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 17,167 hours, 14,927 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 365000183
- Part serial: 24881D1
- Condition: Low
- Location: Cargo Bay
- Part time: 6,052 hours, 103 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5883 - DURING CLIMBOUT OF FSD RECEIVED A CARGO BOTTLE LOW CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND FLIGHT RETURNED TO THE FIELD.  REPLACED THE CARGO BOTTLE FIRE EXTINGUISHER.
